# SDR SWAA2021122245982

- Difficulty date: November 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN WET AREA FLOORBEAM UPPER FLANGE FASTENER HOLE, LBL43 BS 986.5    REMOVED CORROSION FROM AFT CABIN WET AREA FLOOR SUPPORT BEAM UPPER FLANGE FASTENERS HOLE IAW SRM 51-10-02-0G-0.  PERFORMED SHOT PEENED PROCEDURE ALONG THE CUT EDGES OF THE REPAIR AREA PER SOPM 20-10-03.   INSTALLED FASTENERS TEE ANGLE IAW SRM 53-70-51-2R-4, REPAIR 4,
